Translator Disclaimer
1 February 2016 On the eigencurve at classical weight 1 points
Joël Bellaïche, Mladen Dimitrov
Duke Math. J. 165(2): 245-266 (1 February 2016). DOI: 10.1215/00127094-3165755

Abstract

We show that the p-adic eigencurve is smooth at classical weight 1 points which are regular at p and give a precise criterion for étaleness over the weight space at those points. Our approach uses deformations of Galois representations.

Citation

Download Citation

Joël Bellaïche. Mladen Dimitrov. "On the eigencurve at classical weight 1 points." Duke Math. J. 165 (2) 245 - 266, 1 February 2016. https://doi.org/10.1215/00127094-3165755

Information

Received: 5 December 2012; Revised: 3 February 2015; Published: 1 February 2016
First available in Project Euclid: 19 January 2016

zbMATH: 06556667
MathSciNet: MR3457673
Digital Object Identifier: 10.1215/00127094-3165755

Subjects:
Primary: 11F33
Secondary: 11F11 , 11F80

Keywords: deformations of Galois representations , eigencurve , weight $1$ modular forms , weight one modular forms

Rights: Copyright © 2016 Duke University Press

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.165 • No. 2 • 1 February 2016
Back to Top